# SDR AALA202401269565

- Difficulty date: November 1, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE AT AFT GALLEY AREA LOCATED BETWEEN FR 69 AND FR 70 AND AT STR 23R. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
